Lengths of Submodule Chains Versus Krull Dimension in Non-Noetherian Modules.
Mathematische Zeitschrift, Tome 191 (1986), pp. 519-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173695,
author = {K.R. Goodearl and B. Zimmermann-Huisgen},
title = {Lengths of {Submodule} {Chains} {Versus} {Krull} {Dimension} in {Non-Noetherian} {Modules.}},
journal = {Mathematische Zeitschrift},
pages = {519--528},
year = {1986},
volume = {191},
zbl = {0563.16015},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173695/}
}
K.R. Goodearl; B. Zimmermann-Huisgen. Lengths of Submodule Chains Versus Krull Dimension in Non-Noetherian Modules.. Mathematische Zeitschrift, Tome 191 (1986), pp. 519-528. http://geodesic.mathdoc.fr/item/MZ_1986__191_173695/